# SDR DALA2019071504221

- Difficulty date: July 15, 2019
- Submitted: July 15, 2019
- Operation: Air carrier
- Aircraft: N3773D
- Make and model: Boeing 737832
- Aircraft serial: 30825
- Aircraft time: 30,805 hours, 10,648 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1171913) DURING INSPECTION FOUND BROKEN EMERGENCY EXIT LENS GALLEY 1 AND LAVATORY A AT FWD GALLEY AREA. REPLACED EMERGENCY EXIT LENS GALLEY 1 AND LAVATORY A AT FWD GALLEY AREA AS PER AMM 33-51-01.
